MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device

MEDIVANCE, INC. ¿ 1725056 Arctic Sun Stat; Arctic Sun Device
Catalog Number 60000000
Medical Device Problem Codes Insufficient Cooling (1130); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated they recently got the arctic sun device repaired and returned to floor.It was with the patient now and alerting 113 (reduced water temperature control) every thirty minutes.The patient temperature was 37.6c, target temperature was 37c, water temperature was 33.3c, flow rate was 2.9lpm, chiller temperature was 4c, mixing pump command was 100percentage.Confirmed they have been getting alert 113 (reduced water temperature control).Explained that the device needs to be serviced and they should change to another device.Transferred biomed for further troubleshooting.

Brand Name
Arctic Sun Stat
Common Device Name
Arctic Sun Device
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville GA 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25786727
Report Number1018233-2026-04390
Device Sequence Number18550012
Product Code DWJ
UDI-Device Identifier00801741161513
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown